A 9-year-old boy from Tennessee was taking theophylline for his asthma. On numerous occasions he received erythromycin without any ill effects. Then his theophylline dose was increased and he received erythromycin. This time he lapsed into a coma. In a Maryland case, a young man was taking Tegretol and theophylline. After the pediatric neurologist noted that the man had not had any seizures for some time, he discontinued the Tegretol. The man developed nausea, vomiting and seizures (all ...
REGISTER TO VIEW THIS ARTICLE - Register for a Free Account
Why Register for FREE?
Registering for content on Supermarket News will give you INSTANT access to invaluable articles and media content that industry professionals rely on. You will have access to our special reports, feature articles, and industry analysis. It’s FREE, easy and quick. What are you waiting for! In addition you will also receive a complimentary copy of SN's salary survey sent to you by email.
Attention Paid Print Subscribers: While you have already been granted free access to SN we ask that you register now. We promise it will only take a few minutes! Or visit your profile and add your print magazine account number and zip code.